# SDR A6WA201040381

- Difficulty date: April 21, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 26,845 hours, 23,375 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/R METAL SEAL CRACKED.  R & R SEAL IAW SHORTS CMM 78-30-00, REPAIR NR SRS 077.
